# SDR SWIA20230601529

- Difficulty date: May 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 33,291 hours, 21,130 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

D: BRAKE OVHT ON CLIMB OUT. CAME ON TWICE, RAN QRH MESSAGE CLEARED THEN DECIDED TO RETURN TO DEN.C: MEL 32-46-1CCAT C DUE 06/08/2023**** DUE TO ODI EVENT****MANAGEMENT APPROVAL IS REQUIRED VIA MXC SUPERVISOR PRIOR TO RETURN TO SERVICE AFTER CLEARING THIS DEFERRAL. ****FLEET COORDINATION HAS CREATED AN MCI FOR FURTHER TROUBLESHOOTING (FLT 5918 FILED CLOSED)MAY 29, 2023  STATION: DEN--CREW REPORTS #4 BRAKE SHOWING RED WITH AN INDICATION OF 03. PLACED #4 BTMS SENSOR ON DMI PER MEL 32-46-1C, MX ACTION C/W. MAY 30, 2023  STATION: COS -- SEE CAMP 26688674 FOR T/S AND CORRECTIVE ACTION ON BRAKE OVHT  MESSEAGE. DUE TO ODI EVENT MANAGEMENT APPROVAL IS REQUIRED. SEE COS MX SUPERVISOR EMAIL FOR MANAGEMENT APPROVAL FOR RTS . 797SK IS OK FOR RTS.
